Bleeding after zoladex and livial

I am 49 have stage 4 endo. Had six zoladex injections and took livial at the same time, last zolDex was in august last livial in November. Is it normal to now have a bleed, seems a long time since I ceased both treatments. Due to see consultant again next month, just a bit concerned as I thought periods long gone. Also such sore nipples not the breasts them self just the nipples read somewhere this is to do with your hormones. Any help much appreciated, many thanks.

2 Replies

  • Hi, the zoladex won't stop your periods permanently, unless you happen to go into your natural menopause while you are having them. So, if this is not the case, unfortunately you will get your periods back once the drugs have come out of your sytem. The average time for this is 6 months. Your GP should be able to do a test to see if you are menopausal or not.

  • Thank you so much for your reply makes complete sense. X

You may also like...